Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A large deviations principle for the Maki-Thompson rumour model

Texto completo
Autor(es):
Lebensztayn, Elcio [1]
Número total de Autores: 1
Afiliação do(s) autor(es):
[1] Univ Campinas UNICAMP, Inst Math Stat & Sci Computat, BR-13083859 Campinas, SP - Brazil
Número total de Afiliações: 1
Tipo de documento: Artigo Científico
Fonte: Journal of Mathematical Analysis and Applications; v. 432, n. 1, p. 142-155, DEC 1 2015.
Citações Web of Science: 4
Resumo

We consider the stochastic model for the propagation of a rumour within a population which was formulated by Maki and Thompson {[}20]. Sudbury {[}22] established that, as the population size tends to infinity, the proportion of the population never hearing the rumour converges in probability to 0.2032. Watson {[}23] later derived the asymptotic normality of a suitably scaled version of this proportion. We prove a corresponding large deviations principle, with an explicit formula for the rate function. (C) 2015 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 12/22673-4 - Modelos estocásticos para a propagação de rumores e epidemias
Beneficiário:Élcio Lebensztayn
Linha de fomento: Auxílio à Pesquisa - Regular